# SDR AALA202403295284

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 30,967 hours, 12,643 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: UNKNOWN
- Condition: Open
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUDNED: PILOTS' LIFE VEST SEAL FOUND OPENED. REPLACED LIFE VEST PER AMM 25-66-52.
